Hopf algebra structure on superspace SPq2 vertical bar 1


ÇELİK S.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.49, no.2, pp.777-783, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.15672/hujms.499848
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.777-783

Abstract

Super-Hopf algebra structure on the function algebra on the extended quantum symplectic superspace SPq2 vertical bar 1, denoted by F(SPq2 vertical bar 1), is defined. A quantum Lie superalgebra derived from F(SPq2 vertical bar 1) is explicitly obtained.